# SDR A6WA200940811

- Difficulty date: December 15, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,046 hours, 15,750 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Vibration
- Location: Heat Exchanger
- Component: Heat Exchanger
- Component part number: 7533559
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, HEARD PULSATING NOISE AND FELT PULSATING THROUGH RUDDER PEDALS, AFTER GEAR EXTENSION PULSATING SUBSIDED.  R & R HEAT EXCHANGER DUE TO EXCESSIVE VIB FAN TO HSG LEAK CKD GOOD IAW AMM 27-11-42.  INSP A/C FOUND NO OTHER DEFECTS.  (K)
